On the strong Martin conjecture

Journal of Symbolic Logic 56 (3):862-875 (1991)

Abstract
We study the following conjecture. Conjecture. Let T be an ω-stable theory with continuum many countable models. Then either i) T has continuum many complete extensions in L1(T), or ii) some complete extension of T in L1 has continuum many L1-types without parameters. By Shelah's proof of Vaught's conjecture for ω-stable theories, we know that there are seven types of ω-stable theory with continuum many countable models. We show that the conjecture is true for all but one of these seven cases. In the last case we show the existence of continuum many L2-types
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1183743734
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,179
Through your library

References found in this work BETA

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
On Martin's Conjecture.C. M. Wagner - 1982 - Annals of Pure and Applied Logic 22 (1):47.
An Introduction to Stability Theory.Anand Pillay - 1986 - Journal of Symbolic Logic 51 (2):465-467.
Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Determinateness of Certain Almost-Borel Games.Robert S. Wolf - 1985 - Journal of Symbolic Logic 50 (3):569-579.
Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
A Remark on Martin's Conjecture.Su Gao - 2001 - Journal of Symbolic Logic 66 (1):401-406.
A Refutation of Pure Conjecture.Timothy Cleveland - 1997 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 28 (1):55-81.
An Information Continuum Conjecture.Ken Herold - 2003 - Minds and Machines 13 (4):553-566.
Vaught's Conjecture for Modules Over a Serial Ring.Vera Puninskaya - 2000 - Journal of Symbolic Logic 65 (1):155-163.

Analytics

Added to PP index
2009-01-28

Total views
30 ( #306,087 of 2,285,628 )

Recent downloads (6 months)
9 ( #107,384 of 2,285,628 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature